# SDR DALA2024120311392

- Difficulty date: November 21, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 44,333 hours, 31,427 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Abnormal
- Location: Rear Canted Bulk
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- ACCOMPLISH ER/A 558098-14AD REV A SEC II. ACCOMPLISH ER/A 558098-14AD REV A SEC II FOR THE INSPECTION OF THE REAR CANTED BULKHEAD REPAIR. THIS IS AD RELATED. INSPECTIONS CANNOT BE PUSHED PAST 04DEC24. ASSOCIATED ER/A 14-558098 ADDED FOR AC 9562. ACCOMPLISHED ERA 558098-14AD REV A SECTION II ALTERNATIVE INSPECTION FOR AD 2024-20-02. NO FURTHER DEFECTS NOTED. CLOSED LOG AND REMOVED MONITOR INSPTION. (LP #0670988)
